# SDR MWEA98751

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DC BUSS OFF LIGHT CAME ON FLIGHT INSTRUMENTS FLAGGED WITH NO DC CURRENT ON PITOT HEAT AND ALL RADIO INOP.  MTC REMOVED AND REPLACED LEFT GENERATOR CSD AND REMOVED AND REPLACED RADIO RACK CODING FAN VENTURE ASSEMBLY AND R2-19 RELAY.
